# SDR 20000523SH024

- Difficulty date: May 8, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N2189L
- Make and model: Beech 95-B55
- Aircraft serial: TC1993
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN535A
- Condition: Broken
- Location: Threads
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS BROKE AT BASE OF THREADS.  MOST LIKELY CAUSED BY OVERTORQUING.  THE BOLTS ARE WHEEL THROUGH BOLTS ON THE MAIN TIRES. (X)
